# SDR SWAA2020100616024

- Difficulty date: September 14, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 54,479 hours, 32,341 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 002A0001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB RIB CRACKED STA 120.30 3RD RIB 28' AFT OF FRONT SPAR.  REPAIRED LT HORIZ STAB RIB AT STAB STA 120.30 3RD VERT STIFFENER (RIB) 28' AFT OF FRONT SPAR, IAW SRM 55-10-09-2R5 AMM 51-31-00-390-805 AND BAC DRAWINGS 002A0001; 182A1500; 182A3001; 182A2401.
